A 51-year-old female asked:
Disclaimer

i was diag. with foliculitis on face & neck 4 days ago, given oral cephalexin and topical clindamycin. it's worse now. is this the right treatment?

1 doctor answer
Dr. Glynis Ablon
28 years experience Dermatology
Perhaps it is not: folliculitis. Was a culture performed, if not go back to dermatologist and have them do a culture of lesion.
Answered on Dec 14, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Maybe/not: It would be a possibility. However I would also be concerned that the infection was progressing deeper into the tissues and causing infection related ... Read More
1
1 thank
A 41-year-old male asked:
Dr. Joseph Eastern
43 years experience Dermatology
Give it time.: Sounds like a reasonable treatment, but 4 days is too soon to see significant improvement. Folliculitis is an infection within the hair follicles, and ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Lana Long
Dr. Lana Long answered
32 years experience Dermatology
Acne like drug reax: I do not think it is true acne, but may be an acneaform drug reaction. Some medications can cause an acne like eruption, and the treatment is to stop ... Read More
3
3 thanks
A 34-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Clindamycin: Apply the lotion only to your acne spots rather than your whole face.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month